Translator Disclaimer
2008 Uniform gradient bounds for the primitive equations of the ocean
Igor Kukavica, Mohammed Ziane
Differential Integral Equations 21(9-10): 837-849 (2008).

Abstract

In this paper, we consider the 3D primitive equations of the ocean in the case of the Dirichlet boundary conditions on the side and bottom boundaries. We provide an explicit upper bound for the $H^{1}$ norm of the solution. We prove that, after a finite time, this norm is less than a constant which depends only on the viscosity $\nu$, the force $f$, and the domain $\Omega$. This improves our previous result from [7] where we established the global existence of strong solutions with an argument which does not give such explicit rates.

Citation

Download Citation

Igor Kukavica. Mohammed Ziane. "Uniform gradient bounds for the primitive equations of the ocean." Differential Integral Equations 21 (9-10) 837 - 849, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35346
MathSciNet: MR2483337

Subjects:
Primary: 35Q35
Secondary: 35B45, 35B65, 76D03, 76U05, 86A05

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.21 • No. 9-10 • 2008
Back to Top